arrow
Volume 31, Issue 3
A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces

F. E. Levis

Anal. Theory Appl., 31 (2015), pp. 253-259.

Published online: 2017-07

Export citation
  • Abstract

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.

  • Keywords

Best approximation pair, Padé approximant pair, Orlicz spaces.

  • AMS Subject Headings

41A30, 41A21

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-253, author = {}, title = {A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {253--259}, abstract = {

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.4}, url = {http://global-sci.org/intro/article_detail/ata/4638.html} }
TY - JOUR T1 - A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces JO - Analysis in Theory and Applications VL - 3 SP - 253 EP - 259 PY - 2017 DA - 2017/07 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n3.4 UR - https://global-sci.org/intro/article_detail/ata/4638.html KW - Best approximation pair, Padé approximant pair, Orlicz spaces. AB -

In this short note, we show the behavior in Orlicz spaces of best approximations by algebraic polynomials pairs on union of neighborhoods, when the measure of them tends to zero.

F. E. Levis. (1970). A Note on Padé Approximants Pairs as Limits of Algebraic Polynomials Pairs of Weighted Best Approximation in Orlicz Spaces. Analysis in Theory and Applications. 31 (3). 253-259. doi:10.4208/ata.2015.v31.n3.4
Copy to clipboard
The citation has been copied to your clipboard